# SDR 2001F00450

- Difficulty date: September 10, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N541NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: 38760354
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PUSH BACK, STARTING RIGHT ENGINE, APU FAULT CAUSING POWER LOSS. ECU BITE CHECK WAS ACCOMPLISHED WITH NO FAULTS FOUND.  AIRCRAFT RELEASED.  ABOUT 30 MINUTES AFTER DEPARTURE APU FAULTED, SINGLE ELECTRICAL SOURCE, AIRCRAFT RETURNED TO DEPARTURE STATION.  ON INBOUND APU WAS RESTATED AND RAN FOR ABOUT 10 MINUTES AND FAULTED AGAIN.  A ECU BITE TEST REPORTED FAULT CODE 16 (P2 SENSOR).  P2 SENSOR REPLACED APU OPS CHECK GOOD.  (M)
